MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC TI SPIRAL BLADE 90MM FOR TI RETROGRADE FEMORAL NAILS-EX; ROD,FIXATION,INTRAMEDULLARY

WRIGHTS LANE SYNTHES USA PRODUCTS LLC TI SPIRAL BLADE 90MM FOR TI RETROGRADE FEMORAL NAILS-EX; ROD,FIXATION,INTRAMEDULLARY
Model Number 04.013.050
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Inflammation (1932); No Code Available (3191)
Date of Event 11/05/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.(b)(4).Investigation summary: product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device history lot: part number: 04.013.050, lot number: 6781134, part manufacturing date: 27 september 2011, manufacturing site: (b)(4), part expiration date: n/a, nonconformance noted: ncr # 1041955.A review of the device history record revealed no complaint related anomalies.The device history record shows lot 6781134 of ti spiral blades was processed through the normal manufacturing and inspection operations with no rework or nonconformances noted.This lot met all dimensional and visual criteria at the time of manufacture with no issues documented during the manufacture that would contribute to this complaint condition.A review of the raw material device history record(s) determined the raw material lot 6650254 was opened on ncr # 1041955.This nonconforming report was opened due to observed discoloration at the ends of some raw material bars.The nonconformance investigation determined that this condition had no negative impact on the material, as the ends of each bar are removed during processing without being incorporated into any parts.This nonconformance is determined not to have any relevance to the complaint condition.Device history review: a review of the device history record revealed no complaint related anomalies.This lot met all dimensional and visual criteria at the time of manufacture with no issues documented during the manufacture that would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2019, the patient underwent a revision surgery due to chronic osteomyelitis, infection, inflammation, nonunion of joint, and delayed healing.One (1) hindfoot nail, one (1) spiral blade, one (1) 6mm unknown locking screw, and one (1) 5mm unknown locking screw were removed.All hardware was intact.After the removal, the extremity of the patient was i&d using ria.There was no surgical delay.  it is unknown if procedure was successfully completed.Patient status was good.This complaint involves four (4) devices.This is 4 of 4 for report (b)(4).

Brand Name
TI SPIRAL BLADE 90MM FOR TI RETROGRADE FEMORAL NAILS-EX
Common Device Name
ROD,FIXATION,INTRAMEDULLARY
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9342485
Report Number2939274-2019-62278
Device Sequence Number2721912
Product Code HSB
UDI-Device Identifier10886982087546
UDI-Public(01)10886982087546
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K033618
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.013.050
Device Catalogue Number04.013.050
Device Lot Number6781134
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/04/2019
Initial Report FDA Received Date11/19/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age49 YR
Patient Weight93